PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | z. 8 | 33-52
Tytuł artykułu

Smooth Exponential Objects and Smooth Distributions

Warianty tytułu
Gładkie obiekty wykładnicze i gładkie dystrybucje
Języki publikacji
EN
Abstrakty
Otrzymujemy pewne włożenia Whitney'a, dla których pokazujemy, że nieskończony produkt ℝJ jest identyczny w obu kategoriach - DIFF oraz FRL. Następnie wprowadzamy pewne obiekty użyteczne w teorii homotopii w kategorii DIFF. Dla przestrzeni różniczkowej X określany bifunktor ⊗d : DIFF x DIFF → DIFF, względem którego X jest obiektem wykładniczym. Odpowiednie miary określone dla ⊗d i ⊗F odpowiednio, prowadzą do dystrybucji względem przestrzeni różniczkowych i przestrzeni Frólichera. (abstrakt oryginalny)
EN
First we obtain some Whitney type embeddings and then show that for J an infinite set the product ℝJ taken in the category DIFF of differential spaces is same as that taken in the category of Frölicher spaces FRL. Then, we introduce some objects useful for homotopy theory in DIFF. For a differential space X, we produce a bifunctor ⊗d : DIFF x DIFF → DIFF with respect to which X is exponential. Differential and Frölicher measures with respect to ⊗d and ⊗F lead to corresponding notions of differential and Frölicher distributions. (original abstract)
Twórcy
  • University of Cape Town, South Africa
  • Warsaw University of Technology, Poland
Bibliografia
  • BRÜMMER G. C. L., Topological Categories, Topology and its applications, 18 (1984), 27-41.
  • CHERENACK P., Smooth Homotopy, Bolyai Society Mathematical Studies: Topology with Applications, Szekszard (Hungary),1993, pp. 47-70,4. 20 (1967),249-268.
  • CHERENACK P., Frölicher spaces versus differential spaces as a Prelude to Cosmology, Applied Categorical Structures (1999),1-23.
  • CHERENACK P., Applications of Frölicher spaces to cosmology, Annales Univ. Sci.Budapest, (1998), 63-91.
  • CHOQUET-BRUHAT Y. AND DEWITT-MORETTE C., Analysis, Manifolds and Physics, North-Holland, 1982.
  • FRÓLICHER A. AND KRIEGL A., Linear Spaces and Differentiation Theory, Wiley-Interscience, 1971.
  • MAC LANE S., Categories for the Working Mathematician, Springer-Verlag, 1971.
  • MULTARZYNSKI P., Differential structures for function spaces, Proc. Conf., Aug. 28-Sept. 1, Brno, Czech Republic, Masaryk University, Brno 1996, 285-292.
  • SIKORSKI R., Differential Modules, Colloq. Math. 18 (1967), 251-271.
  • Waliszewski sc W., Regular and coregular mappings of differential soaces, Ann. Polon. Math., 30 (1975), 263-281.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171192665
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.